General-Solution for a Multiport Network

Elsheikh, A.N.A. and Langley, Richard J. (1992) General-Solution for a Multiport Network. Microwave and Optical Technology Letters, 5 (13). pp. 668-671. ISSN 0895-2477. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


A general solution is obtained for the transmission and reflection characteristics of a multiport transmission-line network. The solution is applied to a strip grating filter in free space with a plane wave incident.

Item Type: Article
Uncontrolled keywords: Multiport Networks; Network Solutions
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculties > Science Technology and Medical Studies > Centre for Music Technology
Depositing User: P. Ogbuji
Date Deposited: 29 Jun 2011 12:31
Last Modified: 23 Jun 2014 09:06
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year